# SDR 29GA2021121300001

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab
- Aircraft serial: 340B436
- Aircraft time: 39,570 hours, 44,394 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: D49412001
- Part serial: 4620991
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT: 124 STI/SJU GEAR HANDLE LIGHT DOES NOT COME ON DURING OPERATION. CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL PANEL WITH SERVICABLE LANDING GEAR CONTROL PANEL OPERATIONAL CHECK GOOD.
